# SDR C2XA10SH416

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,862 hours, 19,406 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE FITTING-TO-VERTICAL STABILIZER SPAR ATTACHMENT BETWEEN  FRAME 75 HAS INDICATION OF CORROSION AT TOP SKIN INTERFACE.  MAINTENANCE REMOVED AND RE-INSTALLED FUSELAGE FITTING TO VERTICAL STABILIZER SPAR ATTACHMENT IAW EMB-145 EC5310-01317.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
